# SDR UPS204116

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON SEAT TRACK BS 740 TO 760 LBL 45 WL 208.  MAINTENANCE INSTALLED NEW PARTS PER SRM 51-10-02, 51-20-04, 51-10-1, 51-30-2 AND OHM 20-44-04.
